MAUDE Adverse Event Report: DEPUY SYNTHES SPINE VIPER2 STRAIGHT ROD-300MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

DEPUY SYNTHES SPINE VIPER2 STRAIGHT ROD-300MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 186789300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sudden Cardiac Death (2510)
Date of Event 01/06/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).During the surgery with viper 2 system, the patient went into the cardiac arrest, followed by the reanimation that was not successful.The patient was an older female, (b)(6), with bechterew disease.The surgery was almost finished at the time of the event, with all the screws inserted and finished vertebroplasty in 6 vertebral bodies.The 12 viper screws/innies, 2 titanium rods, 3 confidence cements.Or doctor provided a medical rationale that indicates the use of the product is in no way related to the reported event: the patient had preexisting medical conditions that could potentially result in the outcome.

Brand Name
VIPER2 STRAIGHT ROD-300MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount dr.
raynham MA 02767
MDR Report Key7655491
Report Number1526439-2018-50630
Device Sequence Number1064785
Product Code NKB
UDI-Device Identifier10705034133164
UDI-Public(01)10705034133164
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K071860
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186789300
Device Catalogue Number186789300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;